Absolute neighborhood retracts and local connectedness in arbitrary metric spaces
Compositio Mathematica, Volume 13 (1956-1958), pp. 229-246.
@article{CM_1956-1958__13__229_0,
     author = {Dugundji, J.},
     title = {Absolute neighborhood retracts and local connectedness in arbitrary metric spaces},
     journal = {Compositio Mathematica},
     pages = {229--246},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     mrnumber = {113217},
     zbl = {0089.38903},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__229_0/}
}
TY  - JOUR
AU  - Dugundji, J.
TI  - Absolute neighborhood retracts and local connectedness in arbitrary metric spaces
JO  - Compositio Mathematica
PY  - 1956-1958
SP  - 229
EP  - 246
VL  - 13
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1956-1958__13__229_0/
LA  - en
ID  - CM_1956-1958__13__229_0
ER  - 
%0 Journal Article
%A Dugundji, J.
%T Absolute neighborhood retracts and local connectedness in arbitrary metric spaces
%J Compositio Mathematica
%D 1956-1958
%P 229-246
%V 13
%I Kraus Reprint
%U http://www.numdam.org/item/CM_1956-1958__13__229_0/
%G en
%F CM_1956-1958__13__229_0
Dugundji, J. Absolute neighborhood retracts and local connectedness in arbitrary metric spaces. Compositio Mathematica, Volume 13 (1956-1958), pp. 229-246. http://www.numdam.org/item/CM_1956-1958__13__229_0/

P. Alexandroff & H. Hopf, [1] Topologie I, Springer, Berlin, 1935. | Zbl

K. Borsuk, [2] Sur un espace localement contractible qui n'est pas un rétracte absolu de voisinage, Fund. Math. 35 (1948) 175. | EuDML | MR | Zbl

J. Dugundji, [3] Note on CW polytopes, Port. Math. 11 (1952) 7-10b. | EuDML | MR | Zbl

J. Dugundji, [4] An extension of Tietze's theorem, Pacific Journ. Math. 1 (1951) 353-367. | MR | Zbl

S. Eilenberg, [5] Cohomology and continuous mappings, Ann. Math. 41 (1940) 231-251. | JFM | MR | Zbl

O. Hanner, [6] Retraction and extension of mappings of metric and non-metric spaces, Ark. f. Math. 2 (1952) 315-360. | MR | Zbl

W. Hurewicz & H. Wallman, [7] Dimension theory, Princeton Univ. Press, Princeton, 1941. | JFM | MR | Zbl

C. Kuratowski, [8] Topologie I, Monografje Matematyczne, Warszawa, 1948. [9] Ibidem, Topologie II. | EuDML | MR | Zbl

C. Kuratowski, [10] Sur les espaces localement connexes et péaniens en dimension n, Fund. Math. 24 (1935) 269-287. | EuDML | JFM | Zbl

C. Kuratowski, [11] Quelques problèmes concernant les espaces métriques non séparables Fund. Math. 25 (1935) 543. | JFM | Zbl

S. Lefschetz, [12] Algebraic Topology, Amer. Math. Soc. Coll. Pubs., v. 27, Amer. Math. Soc., New York, 1942. | Zbl

K. Morita, [13] On the dimension of normal spaces, I & II, Jap. Journ. Math. Soc. 20 (1950) 1-33. | MR | Zbl

N. Steenrod, [14] The Topology of Fiber Bundles, Princeton Univ. Press Princeton, 1951 | MR | Zbl

A.H. Stone, [15] Paracompactness and product spaces, Bull. Am. Math. Soc. 54 (1948) 969-977. | Zbl

J.W. Tukey, [16] Convergence and uniformity in topology, Princeton Univ. Press, Princeton, 1940. | JFM | MR | Zbl

J.H.C. Whitehead, [17] Simplicial spaces, Nuclei, and m-groups, Pro. Lond. Math. Soc. 45 (1939) 243-327. | JFM | Zbl

M. Wodjyslawski, [18] Rétractes absolus et hyperespaces des continus, Fund. Math. 32, (1939) 184-192. | JFM | Zbl